# SDR FDEA202210252664

- Difficulty date: October 25, 2022
- Submitted: October 26, 2022
- Operation: Air carrier
- Aircraft: N584FE
- Make and model: Doug MD-11F
- Aircraft serial: 48436
- Aircraft time: 92,943 hours, 21,884 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Button
- Condition: Inoperative
- Location: L1 Door Slide
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

L1 DOOR EVACUATION SLIDE REMOTE PRESS-TO-TEST  INDICATING SYS (BUTTON) INOP.  REMOTE PRESS.PUSH BUTTON SWITCH OPS CHECK GOOD MD-11 M/M REF  25-61-04-4
